Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 123-130

Global magnetofluidostatic fields (an unsolved PDE problem)

Associazione EURATOM–ENEA sulla Fusione, Centro Ricerche Energia Frascati, C.P. 65 - 00044 Frascati, Roma, Italy

Received 12 October 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Lo Surdo, “Global magnetofluidostatic fields (an unsolved PDE problem),” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 123-130, 1986.